# SDR CA190319014

- Difficulty date: March 9, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32156221
- Condition: Failed
- Location: Press Regulator
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LT PACK HIGH PRESSURE MESSAGE AFTER TAKE-OFF.   REMOVED AND REPLACED LT PRSOV.
